Re: Critters and Colosan by Candida Newbie ..... Parasites Support Forum (Alt Med)
Date: 8/8/2005 9:23:32 AM ( 16 years ago ago)
1 readers agree with this message. Hide votes What is this?
I get that same ache and have gotten it off and on since I began my anti-candida regimen in March. I'm also getting it more now that I'm on my parasite cleanse - ParaGONE. That more than likely is your liver. It's probably aching because it's being overloaded with toxins. This can be from several things, but die-off is one. As the parasites die, they are very toxic and must be processed by the liver.
Are you doing a Colon Cleanse with your parasite cleanse? I would suggest one to keep things moving out. A liver cleanse also wouldn't be a bad idea. I'm currently doing both with the parasite cleanse. Also, make sure you're drinking plenty of purified water. And DON'T consume any alcohol. That's just more stress you're putting on your liver that it really doesn't need at this point.
Hope that helps you somewhat.
<< Return to the standard message view
fetched in 0.02 sec, referred by curezone.com/forums/fmp.asp?i=476802